# SDR ASAA2022060138536

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,468 hours, 7,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 5715
- Condition: Leaking
- Location: Right Ecs Bay
- Part time: 1,968 hours, 562 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL, RESET ON MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-900 AMM 21-61-00. #2 CONTROLLER SHOWS PREVIOUS FLT FAULT ON INLET SRADA. VERIFY TESTS SHOWS OPS CHECK GOOD. RAN R PACK 1 HOUR, NO FAULTS. INSPECTED R HEAT EXCHANGER, NO FAULTS NOTED. FOUND TCV V141 LEAKING OIL. REMOVED AND REPLACED REF AMM 21-51-10. OPS CHECK GOOD.
